MAUDE Adverse Event Report: KARL STORZ SE & CO. KG SINGLE USE TUBING SET FOR ARTHROPUMP; ARTHROPUMP TUBING

KARL STORZ SE & CO. KG SINGLE USE TUBING SET FOR ARTHROPUMP; ARTHROPUMP TUBING
Model Number 031328-10
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product has not yet been returned for investigation.
 
Event or Problem Description
As per a manufacturer incident report we received from the factory in (b)(4): after mounting the tubing on the arthropump, leakage of physiological serum observed.Consequent leakage after insertion of the arthroscope into the joint concerned (pump blockage); stopped the operation and used a different tubing.
 
Additional Manufacturer Narrative
The tubing set was returned for investigation on november 09, 2020.Upon evaluation, it could be confirmed that there is leak at the connection area.The concrete root cause could not be identified, however the leakage at the connection area is potentially due to gluing or mechanical damage such as bend this is the first case in total (b)(4) product sold worldwide.

Brand Name
SINGLE USE TUBING SET FOR ARTHROPUMP
Common Device Name
ARTHROPUMP TUBING
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen,
GM 
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen,
GM  
Manufacturer Contact
susie chen
2151 e. grand avenue
el segundo, CA 90245-5017
4242188201
MDR Report Key10792541
Report Number9610617-2020-00118
Device Sequence Number16761784
Product Code HRX
UDI-Device Identifier04048438002964
UDI-Public4048438002964
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K990911
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/17/2024
Device Model Number031328-10
Device Catalogue Number031328-10
Device Lot NumberW-029986
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2020
Supplement Date Received by Manufacturer11/09/2020
Initial Report FDA Received Date11/05/2020
Supplement Report FDA Received Date08/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/28/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown